Doctor Dies After Getting COVID 19 Vaccine? | Florida Doctor’s Death
An obstetrician/gynecologist (Dr. Gregory Michael) in Miami, Florida, received the 1st dose of the Pfizer vaccine on Dec.18th. Shortly after receiving the Pfizer vaccine, he reportedly developed acute immune thrombocytopenia. He died 16 days after getting the covid vaccine. Dr. Gregory Michael’s cause of death is a result of a brain hemorrhage. Obviously, this is horrible. It’s tragic, and you feel for his family.
But it makes you wonder, was his death a result of the covid 19 vaccines?
And if it resulted from the covid 19 vaccine, should that change your perspective on the covid 19 vaccines?
So I’m going to tell you my thoughts on this, but first, let’s learn a little more about what happened.
Pfizer is actively investigating the case.
Over 10 million people in the United States have received at least one shot of either the Pfizer Covid 19 Vaccine or Moderna Covid 19 Vaccine, the two authorized in the United States. Me personally, I received both doses of the Pfizer vaccine. So far, there have been about 40 cases of anaphylaxis, meaning a severe allergic reaction. None of which were reported as fatal. Many people have had other side effects like sore arms, fatigue, headache, or fever, which typically last a day or so.
The Miami-Dade County medical examiner’s office is investigating Dr. Gregory Michael’s death, and as of right now, there is no official autopsy report. But based on the reports, let’s see what we can make of his case.
Dr. Gregory Michael was healthy. He did not smoke. Did not take any medications. Never had any reaction to any medication nor vaccines. Supposedly three days after he gets the 1st dose of the covid 19 vaccines, he developed tiny reddish spots, or petechiae, caused by bleeding under the skin of his hands and feet.
This prompted him to go to the ER. He gets blood work done, and his platelet levels are low, which is something called thrombocytopenia. Platelets are one of the components of blood clotting. If platelets are too low, it makes people more prone to bleeding. Normal platelet counts range from anywhere from 150 000 to 400 000 or so. People can have spontaneous bleeding, including internal bleeding, but that doesn’t typically happen unless the platelet levels are less than ten thousand. His levels were reportedly zero, and because they’re so low or absent, he gets admitted to the intensive care unit for two weeks. Doctors tried to get his platelet count higher as he had experts from all over the country involved in his care. Presumably, they tried several different treatments. Typically we give platelet transfusions, which is really a blood product that we’re transfusing. But also, we give steroids, specifically glucocorticoids, such as salmeterol or methylprednisolone. If that doesn’t work, we try other drugs like Ramaplastum or eltrombopag to stimulate the bone marrow to make more platelets. Sometimes we give immunoglobulins, sometimes we give a drug called rituximab, which is a monoclonal antibody. If all else fails, the last resort is to take out the spleen because sometimes a spleen plays a role in sequestering and destroying platelets. So they were actually planning on doing a splenectomy, meaning removing his spleen. Still, shortly before that, he ends up developing a hemorrhagic stroke that took his life in a matter of minutes. In other words, he bled into his brain.
A sudden get severe thrombocytopenia to the point of bleeding to death because no matter what the cause is, this kind of thing is incredibly rare. I’ve never had a similar case like this in the intensive care unit. Now there are some cases like this reported with certain drugs medications can lead to thrombocytopenia. As a result of drug-induced antibodies being made by the immune system, they attack the body’s platelets. Drug-induced thrombocytopenia refers to acute immune-mediated thrombocytopenia, and it should be suspected when someone has sudden severe thrombocytopenia.
*** Please watch the full video to get the proper details.
Doctor Mike Hansen, MD
Internal Medicine | Pulmonary Disease | Critical Care Medicine
#covid #covidvaccine #vaccine
doctor dies after getting covid 19 vaccine
pfizer vaccine covid
covid 19 vaccine
covid 19 vaccine deaths
covid vaccine death
covid 19 vaccine side effect
florida doctor’s death
dr. gregory michael
covid 19 vaccine reactions
doctor dies for covid vaccine
vaccine for covid 19
vaccine side effect covid
covid 19 vaccine death
covid 19 vaccine side effect video